# SDR OZTA202407190170

- Difficulty date: July 7, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N613GF
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258440
- Aircraft time: 9,866 hours, 5,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Part number: 258VF5611A
- Part serial: RASR10610
- Condition: Buckled
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B, G, A

## Discrepancy

DURING CRUISE PORTION OF FLIGHT AT ALTITUDE 39,000 FT. FLIGHT CREW EXPERIENCED CABIN DECOMPRESSION, DONNED THEIR OXYGEN MASKS, DECLARED EMERGENCY, AND DIVERTED FROM DESTINATION TO KLBB. FAILURE OF CABIN PRESSURIZATION MIXER DUCT 25-8VF561-1A AND RUBBER COUPLING OCCURRED THAT VENTS CABIN PRESSURIZATION TO AMBIENT AIR. AIRCRAFT LANDED SAFELY AT LBB WITH NO INJURIES NOTED. FAILURE WAS SAME AS NOTED IN FAA SAIB CE-20-10
